MathSciNet Relay Station
MathSciNet bibliographic data
MR537097 (80f:54033) 54F45 (54G20)
Przymusiński, Teodor C. On the dimension of product spaces and an example of M. Wage. Proc. Amer. Math. Soc. 76 (1979), no. 2, 315–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement